Alert archive / Mississippi / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 124, NWS Jackson, MS

April 24, 2014Noxubee County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Apr 24, 2014, 11:03 PM CDT for Noxubee County, Mississippi. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 24, 2014, 11:03 PM CDT (04:03 UTC)
Expired
Apr 24, 2014, 11:45 PM CDT
In force
42 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Noxubee County, MS

The radar

The Columbus AFB radar (KGWX), 98 km from the middle of the area, began a volume at 04:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 24, 2:38 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 4.1 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2014-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2014-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1976 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
151 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

263 
WUUS54 KJAN 250403
SVRJAN
MSC103-250445-
/O.NEW.KJAN.SV.W.0124.140425T0403Z-140425T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1103 PM CDT THU APR 24 2014

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NOXUBEE COUNTY IN EAST CENTRAL MISSISSIPPI...

* UNTIL 1145 PM CDT

* AT 1104 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES WEST OF
  MASHULAVILLE...AND MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MASHULAVILLE AROUND 1110 PM CDT.
  MACON AROUND 1120 PM CDT.
  PAULETTE AROUND 1130 PM CDT.
  PRAIRIE POINT AND COOKSVILLE AROUND 1135 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3294 8834 3293 8835 3293 8881 3318 8881
      3324 8831
TIME...MOT...LOC 0404Z 270DEG 39KT 3308 8879

HAIL...1.00IN
WIND...60MPH

$$

GRG
2 follow-up statements
776 
WWUS54 KJAN 250430
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1130 PM CDT THU APR 24 2014

MSC103-250445-
/O.CON.KJAN.SV.W.0124.000000T0000Z-140425T0445Z/
NOXUBEE MS-
1130 PM CDT THU APR 24 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
NOXUBEE COUNTY UNTIL 1145 PM CDT...

AT 1130 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
MACON...AND MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  PAULETTE AROUND 1135 PM CDT.
  COOKSVILLE AROUND 1140 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3321 8831 3294 8834 3293 8835 3293 8881
      3312 8881
TIME...MOT...LOC 0430Z 270DEG 39KT 3301 8851

HAIL...1.00IN
WIND...60MPH

$$

GRG
388 
WWUS54 KJAN 250438
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1138 PM CDT THU APR 24 2014

MSC103-250445-
/O.CON.KJAN.SV.W.0124.000000T0000Z-140425T0445Z/
NOXUBEE MS-
1138 PM CDT THU APR 24 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
NOXUBEE COUNTY UNTIL 1145 PM CDT...

AT 1138 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PAULETTE...
AND MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
SOUTHEASTERN NOXUBEE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3305 8864 3315 8832 3294 8834 3293 8835
      3293 8881
TIME...MOT...LOC 0438Z 270DEG 39KT 3299 8841

HAIL...1.00IN
WIND...60MPH

$$

GRG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 10:57 PM CDT, 6 minutes earlier.

Area forecast discussion, Apr 24, 10:57 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
1057 PM CDT THU APR 24 2014

.UPDATE...THE FORECAST WAS GOOD FOR TONIGHT. MADE A FEW ADJUSTMENTS
TO ADD SEVERE AND HEAVY RAIN WORDING FURTHER EAST. LOOKS LIKE THINGS
WERE CALMING DOWN...WITH ONE SEVERE STORM STILL MOVING THROUGH THE
EASTERN ZONES. HOWEVER SHOWERS AND THUNDERSTORMS WILL LINGER FOR A
WHILE LONGER. THE MAIN BOUNDARY WAS JUST MOVING INTO WEST
MISSISSIPPI...WITH A LINE OF SHOWERS. THE DEWPOINTS WERE FALLING
QUICKLY BEHIND THE BOUNDARY...ALTHOUGH THE TEMPS WERE STILL IN THE
60S ACROSS ARKANSAS. LOOKS LIKE VALUES WILL FALL SLOWLY TONIGHT...SO
ADJUSTED THE HOURLY VALUES. WITH WINDS STILL OUT OF THE SOUTH FOR
MOST OF THE CWA...WILL LIKELY NEED TO RAISE OVERNIGHT LOWS. CLOUDS
WERE SPREADING ACROSS THE AREA...MODELS SHOW THEM PASSING.

&&
.AVIATION...SHOWERS AND THUNDERSTORMS WILL CONTINUE FOR GTR FOR THE
NEXT HOUR...MAYBE A LITTLE LONGER. OTHERWISE...LOOK FOR A SLIGHT
CHANCE OF SHOWERS AND THUNDERSTORMS AS A BOUNDARY MOVES THROUGH THE
REGION. WINDS WILL SHIFT AND INCREASE BEHIND THE BOUNDARY. CEILINGS
MAY FALL TO MVFR RANGE FROM 6-12Z FOR JAN/HBG/MEI. THERE MAY ALSO BE
SOME PATCHY FOG. WITH CLOUDS LINGERING FOR GLH/GWO/GTR...MAY NOT SEE
AS MUCH FOG IN THOSE AREAS. WINDS MAY GUST BRIEFLY FOR GLH/GWO
OVERNIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       63  81  52  87 /  17   5   0   5
MERIDIAN      65  82  48  86 /  22   5   0   5
VICKSBURG     64  81  53  86 /  21   5   0   5
HATTIESBURG   65  84  56  87 /  18   5   0   5
NATCHEZ       65  81  55  85 /  15   5   0   5
GREENVILLE    59  79  52  85 /  83   5   0   5
GREENWOOD     59  78  49  85 /  77   5   0   5

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&
Hazardous weather outlook, Apr 24, 2:34 PM CDT, 8 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
234 PM CDT THU APR 24 2014

ARZ074-075-LAZ007>009-MSZ018-019-025>030-032>037-040>042-251945-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-CHOCTAW-
OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-ISSAQUENA-SHARKEY-
YAZOO-
234 PM CDT THU APR 24 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND FRIDAY

SEVERE THUNDERSTORMS
RISK...LIMITED
TIMING...TONIGHT

SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS UP TO 60 MPH
AND HAIL UP TO 1 INCH IN DIAMETER WILL BE POSSIBLE LATE THIS
AFTERNOON AND INTO THE EVENING HOURS. A TORNADO CAN NOT BE RULED OUT
ACROSS THE DELTA AS WELL.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3)

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

A POWERFUL STORM SYSTEM DEVELOPING OVER THE PLAINS STATES MAY BRING
MULTIPLE ROUNDS OF SEVERE WEATHER AND HEAVY RAINFALL TO THE OUTLOOK
AREA EARLY NEXT WEEK. THE RISK FOR SEVERE WEATHER MAY DEVELOP AS
EARLY AS SUNDAY AFTERNOON OVER THE DELTA REGION...AND CONTINUE
THROUGH SUNDAY NIGHT AND MONDAY. ALL MODES OF SEVERE WEATHER...
INCLUDING TORNADOES...DAMAGING WIND GUSTS...AND LARGE HAIL WILL BE
POSSIBLE. HEAVY RAIN WILL BE LIKELY...AND IF STORMS CONTINUE INTO
MONDAY NIGHT...THE RISK FOR FLOODING MAY INCREASE SIGNIFICANTLY.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT
AND SUNDAY THROUGH MONDAY NIGHT.

LAZ015-016-023>026-MSZ031-038-039-043>066-072>074-251945-
RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-
LOWNDES-WINSTON-NOXUBEE-MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-
HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-
SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-
JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
234 PM CDT THU APR 24 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
LOUISIANA...CENTRAL MISSISSIPPI...NORTHEAST MISSISSIPPI...AND
SOUTH CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

A POWERFUL STORM SYSTEM DEVELOPING OVER THE PLAINS STATES MAY BRING
MULTIPLE ROUNDS OF SEVERE WEATHER AND HEAVY RAINFALL TO THE OUTLOOK
AREA EARLY NEXT WEEK. THE RISK FOR SEVERE WEATHER MAY DEVELOP AS
EARLY AS SUNDAY AFTERNOON OVER THE DELTA REGION...AND CONTINUE
THROUGH SUNDAY NIGHT AND MONDAY. ALL MODES OF SEVERE WEATHER...
INCLUDING TORNADOES...DAMAGING WIND GUSTS...AND LARGE HAIL WILL BE
POSSIBLE. HEAVY RAIN WILL BE LIKELY...AND IF STORMS CONTINUE INTO
MONDAY NIGHT...THE RISK FOR FLOODING MAY INCREASE SIGNIFICANTLY.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION SUNDAY
THROUGH MONDAY NIGHT.

45

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
HIGH...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH
 OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Local storm report, Apr 24, 9:31 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
931 PM CDT THU APR 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     HAIL             WEST                    33.20N 89.78W
04/24/2014  E4.25 INCH       HOLMES             MS   LAW ENFORCEMENT

            SOFTBALL SIZED HAIL REPORTED NEAR WEST BY SHERIFFS
            OFFICE.

&&
Local storm report, Apr 24, 9:33 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
933 PM CDT THU APR 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     TSTM WND DMG     LEXINGTON               33.12N 90.05W
04/24/2014                   HOLMES             MS   LAW ENFORCEMENT

            NUMEROUS TREES DOWN AND POWER OUTAGES. REPORTED BY
            SHERIFFS OFFICE

&&
Special weather statement, Apr 24, 10:03 PM CDT, 1 hour before
MSZ032-033-037-038-250405-
ATTALA MS-WINSTON MS-OKTIBBEHA MS-CHOCTAW MS-
1003 PM CDT THU APR 24 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1003 PM CDT THU APR 24 2014

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM SHERWOOD TO 3 MILES
SOUTH OF POSSUMNECK AT 1003 PM CDT...MOVING EAST AT 45 MPH.

PEOPLE IN CHOCTAW...OKTIBBEHA...NORTHERN WINSTON AND NORTHERN ATTALA
COUNTIES SHOULD MONITOR THESE STORMS CLOSELY.

LAT...LON 3328 8881 3317 8881 3303 8903 3304 8984
      3305 8984 3307 8982 3311 8982 3329 8954
      3328 8945 3335 8945 3353 8917 3352 8867
      3329 8867
TIME...MOT...LOC 0303Z 270DEG 38KT 3347 8914 3309 8972

DHB
Local storm report, Apr 24, 10:04 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1004 PM CDT THU APR 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     HAIL             LOUISVILLE              33.12N 89.05W
04/24/2014  E1.00 INCH       WINSTON            MS   BROADCAST MEDIA

            NUMEROUS PENNY TO QUARTER SIZE HAIL REPORTS RELAYED FROM
            MEMBERS OF THE PUBLIC ACROSS CENTRAL AND SOUTHERN
            PORTIONS OF THE COUNTY

&&

BRYANT
Local storm report, Apr 24, 10:30 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1030 PM CDT THU APR 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     TSTM WND DMG     LOUISVILLE              33.12N 89.05W
04/24/2014                   WINSTON            MS   PUBLIC

            REPORT OF TREES DOWN INSIDE THE CITY LIMITS RELAYED
            THROUGH SOCIAL MEDIA

&&

BRYANT
Local storm report, Apr 24, 10:35 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1035 PM CDT THU APR 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0928 PM     HAIL             LOUISVILLE              33.12N 89.05W
04/24/2014  E1.75 INCH       WINSTON            MS   PUBLIC

            PUBLIC REPORTS OF HAIL UP TO GOLF BALL SIZE ON THE WEST
            SIDE OF TOWN RELAYED THROUGH SOCIAL MEDIA. TIME ESTIMATED
            BY RADAR.

&&

BRYANT

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 7:08 PM CDTSpecial Weather StatementJANMontgomery62 min
Apr 24, 7:13 PM CDTSevere Thunderstorm WarningJANCarroll, Montgomery62 min
Apr 24, 7:26 PM CDTTornado WarningJANHolmes, Leflore49 min
Apr 24, 7:57 PM CDTTornado WarningJANAttala, Holmes63 min
Apr 24, 8:06 PM CDTSpecial Weather StatementJANWebster29 min
Apr 24, 8:37 PM CDTSpecial Weather StatementJANCarroll, Grenada, Leflore, Montgomery28 min
Apr 24, 8:44 PM CDTSevere Thunderstorm WarningJANClay, Lowndes, Oktibbeha46 min
Apr 24, 8:56 PM CDTSevere Thunderstorm WarningJANAttala, Choctaw, Winston49 min
Apr 24, 9:42 PM CDTSevere Thunderstorm WarningJANNoxubee, Winston48 min
Apr 24, 10:03 PM CDTSpecial Weather StatementJANAttala, Choctaw, Oktibbeha, Winston62 min
Apr 24, 10:44 PM CDTSevere Thunderstorm WarningJANWinston46 min
Apr 24, 11:11 PM CDTSevere Thunderstorm WarningJANNeshoba, Winston34 min
Apr 24, 11:23 PM CDTSevere Thunderstorm WarningJANKemper52 min
Apr 25, 9:13 AM CDTRiver Flood WarningJANAttala, Holmes4 days

Nearby

Severe Thunderstorm Warnings in Mississippi, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.